Les Expeditions Polaires depuis 1800
Bibliographic Data
| ID | 4704471 |
|---|---|
| Authors | J Denuce (corresponding author) |
| Year | 1911 |
| Volume | 38 |
| Issue | 2 |
| Pages | 197 |
| Publication date | 1911-08-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Geographical Journal (JOURNAL) |
| Journal identifiers | ISSN: 0016-7398 • E-ISSN: 1475-4959 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/1778714 |
| OpenAlex | W2323341201 |
| Language | FR |
| Highly cited | No |
|---|